# SDR ASAA0480040

- Difficulty date: January 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND RIVET SET MARK AT STATION 398, LONGERON 30, ON SKIN.  REPAIRED BY COLD WORKED AREA, COMPLIED WITH HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-04.  (M)
